Boundary behavior and the Martin boundary problem for p harmonic functions in Lipschitz domains
2010 (English)In: Annals of Mathematics, ISSN 0003-486X, E-ISSN 1939-8980, Vol. 172, no 3, 1907-1948 p.Article in journal (Refereed) Published
In a previous article, we proved a boundary Harnack inequality for the ratio of two positive p harmonic functions, vanishing on a portion of the boundary of a Lipschitz domain. In the current paper we continue our study by showing that this ratio is Holder continuous up to the boundary. We also consider the Martin boundary of certain domains and the corresponding question of when a minimal positive p harmonic function (with respect to a given boundary point w) is unique up to constant multiples. In particular we show that the Martin boundary can be identified with the topological boundary in domains that are convex or C(1). Minimal positive p harmonic functions relative to a boundary point w in a Lipschitz domain are shown to be unique, up to constant multiples, provided the boundary is sufficiently flat at w.
Place, publisher, year, edition, pages
Princeton University, Department of Mathematics , 2010. Vol. 172, no 3, 1907-1948 p.
IdentifiersURN: urn:nbn:se:umu:diva-109572DOI: 10.4007/annals.2010.172.1907ISI: 000282652000011OAI: oai:DiVA.org:umu-109572DiVA: diva2:857989